So I was on the Mirena IUD from June 2008 until November 2011. The doctor had a difficult time taking it out because it had moved up farther into my cervix. I then immediately started taking birth control pills. My boyfriend and I are trying to conceive so I stopped taking the pill last month. I have yet to have any periods since my Mirena and the doctor said it could take up to months to get back on a regular cycle. I have been having unprotected sex. And I noticed that my whole lower abdomen has been extremely sore, my breast are very sore and hurt to touch, and I am also more tired than normal. My biggest concern though is my tender stomach. I took a test today and it said it was negative. What could this be?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.